# SDR FDEA200907242727

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SEVERAL FASTENER HEADS RT WING TOP SKIN AT RIB 27 AFT OF REAR SPAR.  REPAIR PERFORMED IAW EA 6-5750-131268.
